EconPapers    
Economics at your fingertips  
 

Vertical Product Differentiation; Some More General Results

Luca Lambertini ()

Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna

Abstract: In this note, it is shown the rule obtained by Choi and Shin (1992) can be derived as the asymptotic result of a more general model in which costs are convex with respect to quality. General solutions to a wider class of verically differentiated duopoly are also given.

Date: 1993-05
References: Add references at CitEc
Citations:

Downloads: (external link)
http://amsacta.unibo.it/5195/1/162.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bol:bodewp:162

Access Statistics for this paper

More papers in Working Papers from Dipartimento Scienze Economiche, Universita' di Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Dipartimento Scienze Economiche, Universita' di Bologna ().

 
Page updated 2025-04-03
Handle: RePEc:bol:bodewp:162